Want to share your parenting queries and get answers
Get Solutions and advice from other parents and experts
Ask a Question
Guardian of 0 children6 days ago
Q.

hello dr my baby is 3 months old and I have given him voot drop accidentally 0.5 ml instead of 5 drops..what can I do now I'm getting tensed

2 Answers
profile image of Dr Bandana JoshiExpertDr Bandana JoshiAyurvedic Physician5 days ago

A. Don’t panic dear mom as it us a nutritional supplement do it us not going yo harm baby and in future just take care while giving medicine to the baby take care

profile image of Rashmi GuptaRashmi GuptaMom of a 12 yr 1 m old girl6 days ago

A. Just observe the behaviour of the child if you say anything odd or something abrupt then you can talk to your doctor about it though a little extra medicine should not affect your child in any negative manner but if you want you can always connect with your doctor

ADVERTISEMENT
ADVERTISEMENT
SIMILAR QUESTIONS
Guardian of a 1 yr 9 m old girl
Guardian of a 3 m old boy
Mom of a 3 m old boy
Guardian of a 1 yr 9 m old girl
ADVERTISEMENT
Mom of a 11 m old boy
Mom of a 1 yr 8 m old girl
ADVERTISEMENT
Do you know any solution to this question?Let’s go to the app - To help out fellow parents & to get answers to your questions

Add An Answer

Add An Answer
Ask a Question
This question is being asked for:
Your identity will not be revealed
POST